# SDR 96ZZZX5076

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991LL
- Make and model: Beech B200
- Aircraft serial: BB1234
- System (JASC): 2612 · Fire Detection
- Part: Flame Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,546 hours
- Component: Pyrotector
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LIGHT CAME ON, SIGNAL VOLTAGE TOO HIGH.  BEECH HAS NEW STYLE FLAME DETECTOR FOR BETTER RELIABILITY.
